Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 15 March 2013

GRAPH OF FINITE SEQUENCE OF FUZZY TOPOGRAPHIC TOPOLOGICAL MAPPING OF ORDER TWO

Mohamed Sayed1 & Tahir Ahmad2

Journal of Mathematics and Statistics, Volume 9, Issue 1, pp. 18–23 · doi.org/10.3844/jmssp.2013.18.23

7,455 accesses4,730 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

Fuzzy Topographic Topological Mapping (FTTM) was built to solve the neuromagnetic inverse problem to determine the location of epileptic foci in epilepsy disorder patient. The model which consists of topological and fuzzy structures is composed into three mathematical algorithms. FTTM consists of four topological spaces and connected by three homeomorphisms. FTTM version 1 is also homeomorphic to FTTM version 2. This homeomorphism generates another 14 elements of FTTM. In this study we proved that, if there exist n elements of FTTM, the new elements of order 2 will produce a graph of degree 24n2-16n-8. In this study, the statement is proven by viewing FTTMs as sequence and using its graphical features. In the process, several definitions and theorems were developed.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sayed, M. & Ahmad, T. (2013). GRAPH OF FINITE SEQUENCE OF FUZZY TOPOGRAPHIC TOPOLOGICAL MAPPING OF ORDER TWO. Journal of Mathematics and Statistics, 9(1), 18–23. https://doi.org/10.3844/jmssp.2013.18.23

Licence
© Science Publications
Issue
Volume 9, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
GRAPH OF FINITE SEQUENCE OF FUZZY TOPOGRAPHIC TOPOLOGICAL MAPPING OF ORDER TWOJournal of Mathematics and Statistics · Volume 9, Issue 1 · pp. 18–23 · © Science PublicationsDownload